# SDR 2004FA0000673

- Difficulty date: August 10, 2004
- Submitted: August 10, 2004
- Operation: General aviation
- Aircraft: N437ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8653
- Aircraft time: 3,047 hours
- Engine: Lyc IO360L2A
- Engine time: 2,103 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cylinder
- Part number: 05142132
- Condition: Detached
- Location: Seat Back
- Part time: 3,047 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A SEAT BACK WHICH WOULD NOT RECLINE PROPERLY. THE MAINTENANCE TECHNICIAN INSPECTED THE SEAT MECHANISM AND FOUND THE SEAT RECLINING ACTUATOR WAS BROKEN AT THE AFT ATTACH POINT. THE BREAKAGE WAS AT THE USAGE POINT.
